# SDR AALA202502107701

- Difficulty date: October 22, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,161 hours, 39,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311216420100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON DOOR FRAME 16 RH SIDE HOLE 6 IN PASSENGER CABIN. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON DOOR FRAME 16 RH SIDE IAW EA#360084.
